MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 2OZ EAR ULCER SYRINGE IN PACK EYE

MEDLINE INDUSTRIES, LP; 2OZ EAR ULCER SYRINGE IN PACK EYE
Model Number DYNJ60113C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an ear ulcer syringe component was "defective.".
 
Additional Manufacturer Narrative
It was reported that an ear ulcer syringe component was "defective." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A photo and physical sample were provided for evaluation.The sample was found to be partially split open along the seam where the two component molds joined, making it unusable.The root cause was determined to likely be an issue related to the component manufacturing process.Due to the reported syringe break, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update made to d2 product information.
 
Event or Problem Description
It was reported than an ear ulcer syringe component was "defective.".

Common Device Name
2OZ EAR ULCER SYRINGE IN PACK EYE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18763995
Report Number1423395-2024-00047
Device Sequence Number4387278
Product Code KYZ
UDI-Device Identifier40195327177479
UDI-Public40195327177479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ60113C
Device Lot Number23KMA686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown